# SDR COMA0360487

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 12,941 hours, 12,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5238 SECTION OF FLOOR EMERGENCY LIGHTING AFT OF ROW 8 IS INOPERATIVE.  REPLACED FAILED FLOOR EMERGENCY POWER STRIP.
